# SDR SWIA202162994

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE SEAT RAIL MOUNTING CHANNEL SECTION AT APPROX. FS 443.00 TO FS 495.00 HAS CLIP-NUT HOLE BROKEN OUT AT LOWER EDGE OF CHANNEL.    (C-CHECK RO 12-4-2021)    REMOVED AND  REPLACED DAMAGED SIDE SEAT RAIL MOUNTING CHANNEL AND INSTALLED NEW LH SIDE SEAT RAIL MOUNTING RETAINER CHANNEL FROM APPROX. FS 449.95 TO FS 499.00 REF. CRJ200 AMM 53-01-11-400-802 STEP 3 SEE CONTINUATION CARD FOR DETAILS.
